# SDR 97ZZZX2996

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - PASSENGER OXYGEN MASK RE-BREATHER FELT TORN AT SEATS 4, 8, AND 10 RT.  REPLACED MASK ASSY, OPS FLOW, LEAK CHECKS OK.
